# SDR SWAA2022060902318

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242PF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242PF UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 242PF FROM BMS 4-23TY2 LOT#1484444-1; INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK0KP9324K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND BOEING DWG 146A5810-103. USED THERMOMETER ID:ATS2208 CAL DUE: 10/2022;[02] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-0 AND BOEING DWG 146A5810.
